# SDR 96ZZZM310

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Connector
- Condition: Loose
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT 100 KTS, ON CROSS CHECK OF AIRSPEED INDICATORS, THE CAPTAINS WAS AT ZERO KTS AND THE FIRST OFFICERS WAS 100 KTS, TAKEOFF WAS ABORTED.  RESEATED CANNON PLUG AND PERFORMED INSTRUMENT PITOT STATIC LEAKAGE CHECK, OPS CHECK GOOD IAW MM 31-10.  (M)
